REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/21366
Pełny rekord metadanych
Pole DCWartośćJęzyk
dc.contributor.authorRiccardi, Marco-
dc.date.accessioned2026-10-29T11:23:17Z-
dc.date.available2026-10-29T11:23:17Z-
dc.date.issued2006-
dc.identifier.citationFormalized Mathematics, Volume 14, Issue 2, Pages 47-52pl
dc.identifier.issn1426-2630-
dc.identifier.urihttp://hdl.handle.net/11320/21366-
dc.description.abstractThe first four sections of this article include some auxiliary theorems related to number and finite sequence of numbers, in particular a primality test, the Pocklington's theorem (see [19]). The last section presents the formalization of Bertrand's postulate closely following the book [1], pp. 7-9.pl
dc.language.isoenpl
dc.publisherUniversity of Białystokpl
dc.rightsAttribution-ShareAlike 4.0 International (CC BY-SA 4.0)-
dc.rights.urihttps://creativecommons.org/licenses/by-sa/4.0/-
dc.titlePocklington's Theorem and Bertrand's Postulatepl
dc.typeArticlepl
dc.rights.holder© 2008 Marco Riccardi, published by University of Białystokpl
dc.rights.holderThis work is licensed under the Creative Commons License.pl
dc.identifier.doi10.2478/v10037-006-0007-y-
dc.description.referencesM. Aigner and G. M. Ziegler. Proofs from THE BOOK. Springer-Verlag, Berlin Heidelberg New York, 2004.pl
dc.description.referencesGrzegorz Bancerek. Cardinal numbers. Formalized Mathematics, 1(2):377-382, 1990.pl
dc.description.referencesGrzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41-46, 1990.pl
dc.description.referencesGrzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91-96, 1990.pl
dc.description.referencesGrzegorz Bancerek. Joining of decorated trees. Formalized Mathematics, 4(1):77-82, 1993.pl
dc.description.referencesGrzegorz Bancerek and Krzysztof Hryniewiecki. Segments of natural numbers and fi nite sequences. Formalized Mathematics, 1(1):107-114, 1990.pl
dc.description.referencesCzesław Byliński. Binary operations applied to fi nite sequences. Formalized Mathematics, 1(4):643-649, 1990.pl
dc.description.referencesCzesław Byliński. The complex numbers. Formalized Mathematics, 1(3):507-513, 1990.pl
dc.description.referencesCzesław Byliński. Finite sequences and tuples of elements of a non-empty sets. Formalized Mathematics, 1(3):529-536, 1990.pl
dc.description.referencesCzesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990.pl
dc.description.referencesCzesław Byliński. Functions from a set to a set. Formalized Mathematics, 1(1):153-164, 1990.pl
dc.description.referencesCzesław Byliński. Some basic properties of sets. Formalized Mathematics, 1(1):47-53, 1990.pl
dc.description.referencesCzesław Byliński. The sum and product of fi nite sequences of real numbers. Formalized Mathematics, 1(4):661-668, 1990.pl
dc.description.referencesAgata Darmochwał. Finite sets. Formalized Mathematics, 1(1):165-167, 1990.pl
dc.description.referencesAndrzej Kondracki. The Chinese Remainder Theorem. Formalized Mathematics, 6(4):573-577, 1997.pl
dc.description.referencesArtur Korniłowicz and Piotr Rudnicki. Fundamental Theorem of Arithmetic. Formalized Mathematics, 12(2):179-186, 2004.pl
dc.description.referencesRafał Kwiatek. Factorial and Newton coefficients. Formalized Mathematics, 1(5):887-890, 1990.pl
dc.description.referencesRafał Kwiatek and Grzegorz Zwara. The divisibility of integers and integer relative primes. Formalized Mathematics, 1(5):829-832, 1990.pl
dc.description.referencesW. J. LeVeque. Fundamentals of Number Theory. Dover Publication, New York, 1996.pl
dc.description.referencesTakaya Nishiyama and Yasuho Mizuhara. Binary arithmetics. Formalized Mathematics, 4(1):83-86, 1993.pl
dc.description.referencesLibrary Committee of the Association of Mizar Users. Binary operations on numbers. To appear in Formalized Mathematics.pl
dc.description.referencesKonrad Raczkowski and Andrzej Nędzusiak. Real exponents and logarithms. Formalized Mathematics, 2(2):213-216, 1991.pl
dc.description.referencesPiotr Rudnicki and Andrzej Trybulec. Multivariate polynomials with arbitrary number of variables. Formalized Mathematics, 9(1):95-110, 2001.pl
dc.description.referencesAndrzej Trybulec. Subsets of complex numbers. To appear in Formalized Mathematics.pl
dc.description.referencesAndrzej Trybulec. Binary operations applied to functions. Formalized Mathematics, 1(2):329-334, 1990.pl
dc.description.referencesAndrzej Trybulec. Tarski Grothendieck set theory. Formalized Mathematics, 1(1):9-11, 1990.pl
dc.description.referencesAndrzej Trybulec. On the sets inhabited by numbers. Formalized Mathematics, 11(4):341-347, 2003.pl
dc.description.referencesMichał J. Trybulec. Integers. Formalized Mathematics, 1(3):501-505, 1990.pl
dc.description.referencesWojciech A. Trybulec. Non-contiguous substrings and one-to-one finite sequences. Formalized Mathematics, 1(3):569-573, 1990.pl
dc.description.referencesEdmund Woronowicz. Relations and their basic properties. Formalized Mathematics, 1(1):73-83, 1990.pl
dc.description.referencesEdmund Woronowicz. Relations defi ned on sets. Formalized Mathematics, 1(1):181-186, 1990.pl
dc.identifier.eissn1898-9934-
dc.description.volume14pl
dc.description.issue2pl
dc.description.firstpage47pl
dc.description.lastpage52pl
dc.identifier.citation2Formalized Mathematicspl
Występuje w kolekcji(ach):Formalized Mathematics, 2006, Volume 14, Issue 2

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
Pocklington's_Theorem_and_Bertrand's_Postulate.pdf92,39 kBAdobe PDFOtwórz
Pokaż uproszczony widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons